# SDR ASAA2019012527943

- Difficulty date: January 25, 2019
- Submitted: January 29, 2019
- Operation: Air carrier
- Aircraft: N315AS
- Make and model: Boeing 737990
- Aircraft serial: 30019
- Aircraft time: 57,166 hours, 22,696 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71702001
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EVACUATION AISLE LIGHTS AT 28 DEF AND 30 DEF INOP DURING LIGHT TEST. GROUNDED - YES. REPLACED EMERGENCY LIGHT BATTERY PACK M1899. OPERATIONAL TEST PASSES REF AMM 33-51-06-960-806.
